MathSciNet Relay Station
MathSciNet bibliographic data
MR1728198 (2001d:33004) 33C10 (33F05)
Landau, L. J. Ratios of Bessel functions and roots of $\alpha J\sb \nu(x)+xJ'\sb \nu(x)=0$. J. Math. Anal. Appl. 240 (1999), no. 1, 174–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement